# SDR DALA2015022401623

- Difficulty date: October 3, 2013
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N627DL
- Make and model: Boeing 757232
- Aircraft serial: 22917
- Aircraft time: 89,454 hours, 42,274 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS LOG OPENED FOR ACTL 2101 FOR ERA479431-14, REV C, FUSELAGE SKIN FS 500, S9L LIGHTNING DAMAGE.  AT OR PRIOR TO 42000 TOTAL ACFT FLIGHT CYCLES AND REPETITIVELY EVERY 2200 FLIGHT CYCLES THEREAFTER, ACCOMPLISH INTERNAL HFEC INSP OF THE FUSELAGE SKIN AT THE PERIPHERAL FASTNER ROW HOLES EXCEPT WHERE COVERED BY INTERNAL TEAR STRAP OR STRINGER ASSOCIATED ER/A 00-479431, ADDED FOR AC 0627.
